# SDR YENA2023112901499

- Difficulty date: November 25, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N348JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 511
- Aircraft time: 30,014 hours, 20,163 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: A

## Discrepancy

FLT#2818, JFK-BOS. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK) 'LARGE BIRD STRIKE ON T/O ROLL T/O CONTINUED W/ EMERGENCY RETURN TO JFK ENGINE #2 LP VIB SHOWED 4.4; ACCOMPLISHED BIRD STRIKE INSPECTION REF L/P 3873251, ITEM 1 (ACCOMPLISHED BIRDSTRIKE INSPECTION OF AIRFRAME. NO DAMAGED FOUND AMM 05-51-14), REMOVED AND REPLACED #2 ENG REF L/P 3873255, ITEM 1 (REMOVED AND REPLACED #2 ENG REF WO 1295922 T/C E190-71-00-01-400-901), NO OTHER DEFECTS NOTED A/C OK FOR CONTINUED SERVICE.'
